# SDR AWXA200100586

- Difficulty date: November 14, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 47,002 hours, 33,798 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 5893543130
- Part serial: 92345H2500
- Condition: Arced
- Location: Cockpit
- Part time: 22,441 hours, 14,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

LAS - DIVERTED FLIGHT - FLT 771 - C - EN ROUTE FROM PHX TO SMF THE RT FWD (FIRST OFFICER'S NR 1) WINDOW STARTED ARCHING ALONG THE TOP OF THE WINDOW, THE WINDOW HEAT WAS ON AT THE TIME.  THE CREW TURNED THE WINDOW HEAT OFF AND REDUCED CABIN PRESSURE IAW THE QRH AND DIVERTED TO LAS.  IN LAS MAINTENANCE REPLACED THE FIRST OFFICER'S NR 1 WINDOW IAW AWA TASK CARD R1B56001.  THE ASSOCIATED WINDOW HEAT CONTROLLER WAS ALSO REPLACED AS A PRECAUTION.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.NAME: WINDOW HEAT CONT. UNIT - MFG: PACIFIC ELECTRO DYNAMICS - P/N: 231-2 - S/N: 2932 - COND: PRECAUTIONARY - LOC: MAIN ELEC COMP - TT: 55050 - TC: 43082 - TSR: 2091.
